zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact solutions of the Drinfel’d-Sokolov-Wilson equation using the exp-function method. (English) Zbl 1193.35196
Summary: The generalized solitary solutions of the classical Drinfel’d-Sokolov-Wilson equation (DSWE) are obtained using the exp-function method. Then, some of these solutions are easily converted into kink-shaped solutions and blow-up solutions by a simple transformation.

35Q53KdV-like (Korteweg-de Vries) equations
35C08Soliton solutions of PDE
35B44Blow-up (PDE)
35A30Geometric theory for PDE, characteristics, transformations
35A24Methods of ordinary differential equations for PDE
Full Text: DOI
[1] Miura, M. R.: Bäcklund transformation, (1978)
[2] Yan, Z. Y.; Zhang, H. Q.: On a new algorithm of constructing solitary wave solutions for systems of nonlinear evolution equations in mathematical physics, Appl. math. Mech. 21, No. 4, 383-388 (2000) · Zbl 0962.35159 · doi:10.1007/BF02463758
[3] Wang, M. L.: Solitary wave solutions for variant Boussinesq equations, Phys. lett. A 199, No. 34, 169-172 (1995) · Zbl 1020.35528 · doi:10.1016/0375-9601(95)00092-H
[4] Wen, Z.; Liu, Z.; Song, M.: New exact solutions for the classical Drinfeld -- Sokolov -- Wilson equation, Appl. math. Comput. 215, 2349-2358 (2009) · Zbl 1181.35221 · doi:10.1016/j.amc.2009.08.025
[5] Tang, M. Y.; Wang, R. Q.; Jing, Z. J.: Solitary waves and their bifurcations of KdV like equation with higher order nonlinearity, Sci. China ser. A 45, No. 10, 1255-1267 (2002) · Zbl 1099.37057
[6] Wang, M. Y.; Yang, C. X.: Extension on peaked wave solutions of CH-$\gamma $ equation, Chaos soliton. Fract. 20, 815-825 (2004) · Zbl 1049.35153 · doi:10.1016/j.chaos.2003.09.018
[7] Fan, E. G.: Extended tanh-function method and its applications to nonlinear equations, Phys. lett. A 277, 212-218 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[8] Wazwaz, A. M.: The tanh method for compact and noncompact solutions for variants of the KdV-burger the $K(nn)$ burger equations, Physica D 213, 147-151 (2006) · Zbl 1091.35535 · doi:10.1016/j.physd.2005.09.018
[9] Liu, S. K.; Fu, Z. T.; Liu, S. D.; Zhao, Q.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations, Phys. lett. A 289, 69-74 (2001) · Zbl 0972.35062 · doi:10.1016/S0375-9601(01)00580-1
[10] Fu, Z. T.; Liu, S. K.; Liu, S. D.; Zhao, Q.: New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations, Phys. lett. A 290, 72-76 (2001) · Zbl 0977.35094 · doi:10.1016/S0375-9601(01)00644-2
[11] Fu, Z.; Yuan, N.; Chenb, Z.; Maoc, J.; Liu, S.: Multi-order exact solutions to the Drinfeld -- Sokolov -- Wilson equations, Phys. lett. A 373, 3710-3714 (2009) · Zbl 1233.83002 · doi:10.1016/j.physleta.2009.08.014
[12] Hirota, R.: Exact solution of the KdV equation for multiple collisions of solitons, Phys. rev. Lett. 27, 1192-1194 (1971) · Zbl 1168.35423 · doi:10.1103/PhysRevLett.27.1192
[13] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos soliton. Fract. 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[14] He, J. H.; Abdou, M. A.: New periodic solutions for nonlinear evolution equations using exp-function method, Chaos soliton. Fract. 34, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[15] Wu, X. H.; He, J. H.: Solitary solutions, periodic solutions and compacton-like solutions using the exp-function method, Comput. math. Appl. 54, 966-986 (2007) · Zbl 1143.35360 · doi:10.1016/j.camwa.2006.12.041
[16] Xu, Y. G.; Zhou, X. W.; Yao, L.: Solving the fifth order caudrey -- dodd -- gibbon (CDG) equation using the exp-function method, Appl. math. Comput. 206, 70-73 (2008) · Zbl 1157.65462 · doi:10.1016/j.amc.2008.08.052
[17] Ebaid, A.: Exact solitary wave solutions for some nonlinear evolution equations via exp-function method, Phys. lett. A 365, 213-219 (2007) · Zbl 1203.35213 · doi:10.1016/j.physleta.2007.01.009
[18] Kudryashov, N. A.; Loguinova, N. B.: Be careful with the exp-function method, Commun. nonlinear sci. Numer. simulat. 14, 1881-1890 (2009) · Zbl 1221.35344 · doi:10.1016/j.cnsns.2008.07.021
[19] Hirota, R.; Grammaticos, B.; Ramani, A.: Soliton structure of the Drinfeld -- Sokolov -- Wilson equation, J. math. Phys. 27, No. 6, 1499-1505 (1986) · Zbl 0638.35071 · doi:10.1063/1.527110
[20] Yao, R. X.; Li, Z. B.: New exact solutions for three nonlinear evolution equations, Phys. lett. A 297, 196-204 (2002) · Zbl 0995.35003 · doi:10.1016/S0375-9601(02)00294-3
[21] Liu, C. P.; Liu, X. P.: Exact solutions of the classical Drinfeld -- Sokolov -- Wilson equations and the relations among the solutions, Phys. lett. A 303, 197-203 (2002) · Zbl 0999.35016 · doi:10.1016/S0375-9601(02)01233-1
[22] Fan, E. G.: An algebraic method for finding a series of exact solutions to integrable and nonintegrable nonlinear evolution equations, J. phys. A math. Gen. 36, 7009-7026 (2003) · Zbl 1167.35324 · doi:10.1088/0305-4470/36/25/308
[23] Yao, Y. Q.: Abundant families of new traveling wave solutions for the coupled Drinfeld -- Sokolov -- Wilson equation, Chaos soliton. Fract. 24, 301-307 (2005) · Zbl 1062.35018 · doi:10.1016/j.chaos.2004.09.024
[24] Inc., M.: On numerical doubly periodic wave solutions of the coupled Drinfeld -- Sokolov -- Wilson equation by the decomposition method, Appl. math. Comput. 172, 421-430 (2006) · Zbl 1088.65090 · doi:10.1016/j.amc.2005.02.012
[25] Qin, Z. X.; Yan, Z. H.: An improved F-expansion method and its application to coupled Drinfeld -- Sokolov -- Wilson equation, Commun. theor. Phys. 50, 309-314 (2008)